Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Fever, leg pain, lower back pain, diarrhea, cannot eat. Taking Tylenol

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
103 fever without Tylenol, 100-101 when I'm taking Tylenol and aleve. My leg muscles ache as well as my lower back, can't really eat, also started to get diarrhea that is XXXXXXX
Posted Mon, 21 May 2012 in Infections
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for posting your query.
It seems that you having a generalized viral infection causing the fever, bodyaches and greenish loose stools.
Usually viral fevers will subside on their own within a week or two unless they get complicated. XXXXXXX Stool may occur due to a number of benign and non-benign conditions. It may arise because of various ailments like:
1. Celiac Disease,
2. Bacterial or viral or parasitic Infection of gut or gastroenteritis,
3. Eating disorders like abusing laxatives and binge eating,
4. Malabsorption, inflammatory bowel disorders.
The most probable causes in your case could be a viral infection.
In such case the symptoms will resolve in another week or less time.

But if it persists for longer than that, you definitely need to get evaluated and investigated by your doctor to confirm the diagnosis.

The doctor after thorough physical examination and few tests like stool routine, blood counts, blood sugar, liver and thyroid profile and ultrasound scan of the abdomen to come to an exact conclusion.

Apart from this, please do the following which should help.

1. Drink plenty of liquids during the day.
2. Take a light diet
3. Take proper rest.
4. Take vitamin C supplements to boost your immunity.

You can take paracetamol as per need.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor